Top > almost $\mathbb{R}$-paracompact
HTML convert time to 0.032 sec.


almost $\mathbb{R}$-paracompact

Last-modified: 2011-08-17 (水) 01:12:43

Definition Edit

A space X is almost imgtex.fcgi?%5bres=100%5d%7b$%5cmathbb%7bR%7d$%7d%25.png-paracompact iff every open covering of X of cardinality imgtex.fcgi?%5bres=100%5d%7b$%5cle%5cmathbb%7bR%7d$%7d%25.png has an open locally finite refinement whose union is dense in X. It is equivalent to almost $\Aleph$-paracompactness.

Reference Edit

  • Cao Ji-Ling, Weakly closed multifunctions and paracompactness, Internat. J. Math and Math. Sci. Vol.16, No.2, pp.345-350 (1993).